Call Us 01-2600262
SUDAPRO Head Cold Tablets

SUDAPRO Head Cold Tablets

6.60

Size:
-+

Sudapro Headcold Tablets have been specially designed to help unblock your nose, relieve the feeling of pressure and heaviness in the head.

  1. Ibuprofen relieves pain,reduces inflammation and lowers temperature
  2. Pseudoephedrine effectively relieves blocked noses & sinuses.

DOSAGE: For oral use only. Always swallow Sudapro Headcold tablets with water.

Adults and adolescents 15 years and older: 1 tablet every 6 hours if necessary. For more severe symptoms, take 2 tablets every 6 hours if necessary, no more than 6 tablets in 24 hours.

NOT SUITABLE FOR CHILDREN UNDER 15 YEARS.

DO NOT TAKE IF:

  • If you have or have ever had a stomach ulcer or other digestive system disorder.
  • If you are allergic to any of the ingredients or to aspirin or to any othe non-steroidal anti-inflammatory drugs. (NSAIDs)
  • If you have heart problems, high blood pressure, thyroid or prostate problems, diabetes or glaucoma.
  • Please consult your doctor before use if you are pregnant, elderly, asthmatic, taking any other prescription medications, regular medicines or receiving regular treatment.

For professional advice on medicines, always consult your pharmacist.

IMPORTANT
This product should only be used when clearly necessary.
IMMEDIATE MEDICAL ADVICE SHOULD BE SOUGHT IN THE EVENT OF OVERDOSAGE EVEN IF YOU FEEL WELL. PLEASE READ THE ENCLOSED LEAFLET CAREFULLY.

CONSULT YOUR DOCTOR:
If symptoms persist. Prolonged use without medical supervision may be harmful.

IMPORTANT INFORMATION ABOUT SUDAPRO

  • Each tablet contains Ibuprofen 200mg and Pseudoephedrine Hydrochloride 30mg.
  • If symptoms persist for more than 3 days or new symptoms occur stop treatment at once and consult your doctor.

https://www.medicines.ie/medicines/non-drowsy-sudapro-head-cold-200mg-30mg-film-coated-tablets-33109/patient-info

You may also like...
€7.20

Website Design by Dmac Media